# SDR SWIA2019020545503

- Difficulty date: January 9, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 39,713 hours, 33,723 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INBD GALLEY FLOOR MOUNT CORRODED RBL 7 APROX FS 315.0. (C-CHECK) RO: 02/04/2019REPLACED CORRODED AFT INBOARD GALLEY MOUNTING PLATE WITH NEW P/N: 601R38669-121, IAW SRM.
